MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942812450
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent delivery system removal difficulties occurred.The target lesion was located in the proximal left anterior descending (lad) artery.A 4.50 x 12mm synergy megatron drug-eluting stent was advanced and successfully implanted in the lesion.However, the physician struggled to remove the stent delivery system (sds) from the freshly deployed stent.It was noticed that the distal plastic of the shaft was stretched and became elongated during the removal.The sds was able to remove intact after exerting significant and more withdrawal force and the procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy megatron mr us 4.50 x 12mm stent delivery system, catheter was returned for analysis.No stent was returned; the stent was implanted in the patient.The balloon cones were reviewed, and the balloon was in a deflated, bunched state.A visual and microscopic examination of the bumper tip showed no signs of distal tip damage.A visual and tactile examination of the hypotube shaft found multiple kinks.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found multiple kinks and stretching damages of the shaft polymer extrusion.No other issues were identified during analysis.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16724185
Report Number2124215-2023-14633
Device Sequence Number7949918
Product Code NIQ
UDI-Device Identifier08714729985594
UDI-Public08714729985594
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model NumberH7493942812450
Device Lot Number0030595032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFLATION DEVICE: MERIT
Patient SexUnknown